Topology and its Applications, ( ISI ), Volume (241), Year (2018-4) , Pages (252-262)

Title : ( On a Van Kampen Theorem for Hawaiian Groups )

Authors: Ameneh Babaee , Behrooz Mashayekhy Fard , Bibi Hanieh Mirebrahimi Paziquee , Hamid Torabi Ardakani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

The paper is devoted to study the $n$th Hawaiian group $\mathcal{H}_n$, $n \ge 1$, of the wedge sum of two spaces $(X,x_*) = (X_1, x_1) \vee (X_2, x_2)$. We are going to give some versions of the van Kampen theorem for Hawaiian groups of the wedge sum of spaces. First, among some results on Hawaiian groups of semilocally strongly contractible spaces, we present a structure for the $n$th Hawaiian group of the wedge sum of CW-complexes. Second, we give more informative structures for the $n$th Hawaiian group of the wedge sum $X$, when $X$ is semilocally $n$-simply connected at $x_*$. Finally, as a consequence, we study Hawaiian groups of Griffiths spaces for all dimensions $n\geq 1$ to give some information about their structure at any points.

Keywords

, Hawaiian group, Hawaiian earring, Van Kampen Theorem, Griffiths space.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1068049,
author = {Babaee, Ameneh and Mashayekhy Fard, Behrooz and Mirebrahimi Paziquee, Bibi Hanieh and Torabi Ardakani, Hamid},
title = {On a Van Kampen Theorem for Hawaiian Groups},
journal = {Topology and its Applications},
year = {2018},
volume = {241},
month = {April},
issn = {0166-8641},
pages = {252--262},
numpages = {10},
keywords = {Hawaiian group; Hawaiian earring; Van Kampen Theorem; Griffiths space.},
}

[Download]

%0 Journal Article
%T On a Van Kampen Theorem for Hawaiian Groups
%A Babaee, Ameneh
%A Mashayekhy Fard, Behrooz
%A Mirebrahimi Paziquee, Bibi Hanieh
%A Torabi Ardakani, Hamid
%J Topology and its Applications
%@ 0166-8641
%D 2018

[Download]